# SDR REXA2019121181721

- Difficulty date: December 8, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 14,612 hours, 10,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: P5440
- Condition: Loose
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT EXTERIOR INOP
"MOVE TO DEFER EXTERIOR SERVICE DOOR EMERGENCY LIGHT REF MEL 33-51-2A. CAT C. NO NIGHT OPS. MM02 UPDATED, PLACARD INSTALLED. MOC NOTIFIED #96184 *** R+R'D RH EMER EXIT LIGHT BULB( AFT OF SVC DOOR) IAW AMM 33-51-15 AND BATTERY PACK ASSY IAW AMM 33-55-17. NO FIX ***REMOVED AND REPLACED #2 EPSU BATTERY IAW AMM 33-51-17. NO FIX. REMOVED AND REPLACED RELAY K198 IAW AMM 33-51-19. NO FIX. PERFORMED CONTINUITY CHECKS OF LIGHT ASSY AND ASSOCIATED WIRING IAW ESPM 20-12-01 FOR T/S FOUND PUSHED PIN K ON CONNECTOR P5440, RESEATED IAW CRJ900 ESPM 20-16-00. OPS CHECK GOOD IAW AMM 33-51-00.
